MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH- AT ARTIS Q FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848280
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis q floor system.The user reported that the image quality was in a range that multiple injections of the contrast medium with different exam sets was required in order to see the vessel.At this time, we are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a user error.The detailed investigation showed that the situation was caused by incorrect operation.Both the on-site investigation and the review of the log file clearly indicated that the user had simply used the wrong program.The system has standard programs, with different parameters, depending on the purpose of use.In the given case, the user mistakenly wanted to use a program intended for abdominal images for neuro images, which is neither appropriate nor does it lead to the desired result.The respective application is described in detail in the user manual.To counteract the above-mentioned problem, the customer was again trained on the system.A possible fault of the system could not be determined by the examination.The system works as specified and no further measures are necessary.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS Q FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key11331638
Report Number3004977335-2021-67912
Device Sequence Number2581517
Product Code OWB
UDI-Device Identifier04056869009971
UDI-Public04056869009971
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848280
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1